Psycho-Babble Medication Thread 1094239

Shown: posts 1 to 5 of 5. This is the beginning of the thread.

 

Abilify tremors

Posted by Clearskies on July 28, 2017, at 16:22:35

Hi friends, my pdoc just upped my Abilify dosage to 7.5mg from 5mg. It's been 2 days, and I am flailing like a marionette. Per doc I'm discontinuing immediately.

Can anyone concur with the doctor's assurance the tremors are reversible?

 

Re: Abilify tremors

Posted by Clearskies on July 30, 2017, at 13:56:43

In reply to Abilify tremors, posted by Clearskies on July 28, 2017, at 16:22:35

> Hi friends, my pdoc just upped my Abilify dosage to 7.5mg from 5mg. It's been 2 days, and I am flailing like a marionette. Per doc I'm discontinuing immediately.
>
> Can anyone concur with the doctor's assurance the tremors are reversible?


They are subsiding slowly but I became a puppet for sure. So now I am down 2 meds - lamictal and abilify have been stopped.

 

Re: Abilify tremors

Posted by SLS on July 31, 2017, at 13:53:56

In reply to Re: Abilify tremors, posted by Clearskies on July 30, 2017, at 13:56:43

> > Hi friends, my pdoc just upped my Abilify dosage to 7.5mg from 5mg. It's been 2 days, and I am flailing like a marionette. Per doc I'm discontinuing immediately.
> >
> > Can anyone concur with the doctor's assurance the tremors are reversible?
>
>
> They are subsiding slowly but I became a puppet for sure. So now I am down 2 meds - lamictal and abilify have been stopped.
>

I'm sorry to hear that you had such a nasty reaction to Abilify. Abilify has a half-life of 72 hours, so the side effects might persist for a few more days. I wouldn't be too worried that they are permanent.

What are you being treated for?

What medications are you taking?

What symptoms persist?


- Scott

 

Re: Abilify tremors SLS

Posted by Clearskies on August 2, 2017, at 11:21:16

In reply to Re: Abilify tremors, posted by SLS on July 31, 2017, at 13:53:56

> > > Hi friends, my pdoc just upped my Abilify dosage to 7.5mg from 5mg. It's been 2 days, and I am flailing like a marionette. Per doc I'm discontinuing immediately.
> > >
> > > Can anyone concur with the doctor's assurance the tremors are reversible?
> >
> >
> > They are subsiding slowly but I became a puppet for sure. So now I am down 2 meds - lamictal and abilify have been stopped.
> >
>
> I'm sorry to hear that you had such a nasty reaction to Abilify. Abilify has a half-life of 72 hours, so the side effects might persist for a few more days. I wouldn't be too worried that they are permanent.
>
> What are you being treated for?
>
> What medications are you taking?
>
> What symptoms persist?
>
>
> - Scott

I was on Abilify as an adjunct to my antidepressants, Lexapro and Wellbutrin. I'd also been on Trileptal as it stopped my nonstop crying, and was going to transition to Lamictal from that.

The Lamictal reacted with me terribly. Tried to boost the Abilify. Even worse. My shakiness is subsiding somewhat. MEdical marijuana helps.

Major depressive episode, very high anxiety (treated with Klonopin), panic attacks, easily triggered.

 

Re: Abilify tremors Clearskies

Posted by beckett2 on August 2, 2017, at 17:51:44

In reply to Re: Abilify tremors SLS, posted by Clearskies on August 2, 2017, at 11:21:16

Mine subsided. I couldn't take it either. Felt awful. Feel better soon.


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.